# SDR DALA2024021402130

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 26,325 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4468271) EXIT LOCATION SIGN AT THE LT AFT EMERGENCY EXIT HATCH LIGHT INOP. R/R LT BATTERY PACK AT BATTERY SUPPLY M1670. OPS CK GOOD.
